A Fallacious Theory release_rev_444ff585-17ed-4cef-9321-52642bc44a15

by David Ochs

Published in North American Review by The North American Review.

1913   Volume 198, Issue 692, p134

Type  article-journal
Stage   published
Date   1913-07-01
Language   en ?
JSTOR  25120048
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0029-2397
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Revision

This is a specific, static metadata record, not necessarily linked to any current entity in the catalog.

Catalog Record
Revision: 444ff585-17ed-4cef-9321-52642bc44a15
API URL: JSON